Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Can i take ECP while on the medication for back pain ?

i am 26, due to back pain on 26december doctor suggest me tab. rantac-D,ultracet,and flexon MR,after taking these tablets i got bleading on 27 december morning, but my actual upcoming period date is 1 january, is it hapened due to that tablets ? or it is period bleading?? yesterday night i have unprotected sex with my husband. he ejaculated inside me, should i take emergency contraceptive pill to avoid pregnency?? please help...
Asked On : Thu, 29 Dec 2011
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Reena ! I think you show yourself to barefoot doctor (jhola chaap ) if frankly speaking. now my therapy ! Do you have white discharge and pain on calf,thigh and back. If answer is yes ! consult gynecologist for vaginal tablet. About bleeding , yes ultracet can cause this. If you don't Want child at present take oral contraceptive pill. Be healthy.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor